# SDR AALA201703099006

- Difficulty date: March 8, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 21,691 hours, 17,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 0256
- Condition: Faulted
- Location: Left
- Part time: 21,715 hours, 17,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH NR 1 PACK 1 OFF, SMELLED AN ODOR, DID NOT RESET PACK IAW QRH PROCEDURE, OPERATED SINGLE PACK, ODOR DICIPATED. MAINTENANCE PERFORMED A LEFT PACK OPS CHECK AND VISUAL INSPECTION IAW AMM 21-00-00.  NO ODOR IN COCKPIT OR CABIN.  DURING THE OPS CHECK, THE LEFT PACK FAULTED AND STOPPED RUNNING. COMPLIED WITH FIM TASK 21-51-00-810-802-A. MAINTENANCE REPLACED THE NR 1 ACM IAW AMM 21-51-05.
